Torsion subgroups of elliptic curves with non-cyclic torsion over ${\Bbb Q}$ in elementary abelian 2-extensions of ${\Bbb Q}$

Tom 115 / 2004

Yasutsugu Fujita Acta Arithmetica 115(2004), 29-45 MSC: Primary 11G05. DOI: 10.4064/aa115-1-3 Opublikowany online: 1 January 1970

Autorzy

  • Yasutsugu FujitaMathematical Institute
    Tohoku University
    Sendai 980-8578, Japan
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek